| Catalog Number |
RBY4C2060 |
| Medical Device Problem Codes |
Failure to Advance (2524); Premature Separation (4045)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization in a side vessel of the pelvic artery using ruby coils.During the procedure, the physician successfully placed three ruby coils using a lantern delivery microcatheter (lantern).The physician then was unable to advance another ruby coil fully out of the lantern and into the aneurysm and, therefore, the physician attempted to retract the coil.While retracting, the ruby coil unintentionally detached within the lantern.The physician then flushed the detached ruby coil into the target location.The procedure was then continued using additional ruby coils and the same lantern.There was no report of an adverse effect to the patient.